# SDR DALA13066806307

- Difficulty date: December 7, 2013
- Submitted: December 8, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: R3 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FWD CUT-OUT NR 4 STOP SUPPORT FITTING FOUND CRACKED.  FITTING REPLACED.
